MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/04/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the burr detached.The target lesion was located in a severely tortuous and severely calcified left circumflex artery.A 2.0mm rotalink plus was selected for use.After ablation, resistance was felt when the burr was pulled upon removal and got detached at the boundary between the rotating burr and driveshaft.The detached burr was then removed by inserting a guidezilla and a new wire.The procedure was completed with this device.No complications reported and the patient was good.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was returned for evaluation.Device analysis observed that the burr was detached from the coil.The coil was stretched prior to the burr separation indicating that force was applied during withdrawal of the device.
 
Event or Problem Description

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8831344
Report Number2134265-2019-08769
Device Sequence Number2079038
Product Code MCX
UDI-Device Identifier08714729316442
UDI-Public08714729316442
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2020
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0022791955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2019
Initial Date Received by Manufacturer 07/05/2019
Supplement Date Received by Manufacturer07/31/2019
Initial Report FDA Received Date07/26/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1